Miliaris epitheloidsejtes granulomatosis rheumatoid arthritisben

Bély, M. and Apáthy, Á. and Ratkó, I. (1994) Miliaris epitheloidsejtes granulomatosis rheumatoid arthritisben. MAGYAR REUMATOLÓGIA, 35 (1). pp. 41-48.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/661

Update Item Update Item